RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2019, Volume 27, Pages 55–70 (Mi iigum366)  

Classic solutions of boundary value problems for partial differential equations with operator of finite index in the main part of equation

N. A. Sidorov

Irkutsk State University, Irkutsk, Russian Federation

Abstract: This paper is an attempt to give the review of a part of our results in the area of singular partial differential equations. Using the results of the theory of complete generalized Jordan sets we consider the reduction of the PDE with the irreversible linear operator $B$ of finite index in the main differential expression to the regular problems. Earlier we and other authors applied similar methods to the development of Lyapunov alternative method in singular analysis and numerous applications in mechanics and mathematical physics. In this paper, we show how the problem of the choice of boundary conditions is connected with the $B$-Jordan structure of coefficients of PDE. The estimation of various approaches shows that the most efficient approach for solving this problem is the functional approach combined with the alternative Lyapunov method, Jordan structure coefficients and skeleton decomposition of irreversible linear operator in the main part of the equation. On this base, the problem of the correct choice of boundary conditions for a wide class of singular PDE can be solved. The aggregated theorems of existence and uniqueness of classical solutions can be proved with continuously depending of experimental definite function. The theory is illustrated by considering the solution of some integro-differential equations with partial derivatives.

Keywords: degenerate PDE, Jordan set, Banach space, Noether operator, boundary value problems.

DOI: https://doi.org/10.26516/1997-7670.2019.27.55

Full text: PDF file (367 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 518.517
MSC: 35L05, 45D05
Received: 21.01.2019
Language: English

Citation: N. A. Sidorov, “Classic solutions of boundary value problems for partial differential equations with operator of finite index in the main part of equation”, The Bulletin of Irkutsk State University. Series Mathematics, 27 (2019), 55–70

Citation in format AMSBIB
\Bibitem{Sid19}
\by N.~A.~Sidorov
\paper Classic solutions of boundary value problems for partial differential equations with operator of finite index in the main part of equation
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2019
\vol 27
\pages 55--70
\mathnet{http://mi.mathnet.ru/iigum366}
\crossref{https://doi.org/10.26516/1997-7670.2019.27.55}


Linking options:
  • http://mi.mathnet.ru/eng/iigum366
  • http://mi.mathnet.ru/eng/iigum/v27/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019